# SDR Z5FA2014041457601

- Difficulty date: April 14, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N576CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 4,413 hours, 3,205 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6660116113660116
- Condition: Contaminated
- Location: Pitch Trim
- Part time: 4,413 hours, 3,205 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER 2 HR FLT AT FL400, CREW EXPERIENCED PITCH TRIM INOPERATIVE.  CONTACTED ATC FOR DIVERSION TO MCO.  DURING DESCENT PITCH TRIM STARTED WORKING NORMAL & ACFT LANDED WITHOUT INCIDENT. FOUND EXESSIVE AMOUNTS OF WATER & SUBSEQUENT CORROSION IN BOTH TRIM TAB ACTUATORS.  LT & RT ACTUATORS REPLACED SYS RIGGED & OPERATIONS CHECKED SATISFACTORY.  CREW PERFORMED OPERATIONAL CHECK FLIGHT WITH NO DEFECTS NOTED & ACFT WAS RETURNED TO SERVICE.
